MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-REVISION TRIAL OFFSET 5MM; KNEE TRIAL OFFSET

MEDACTA INTERNATIONAL SA GMK-REVISION TRIAL OFFSET 5MM; KNEE TRIAL OFFSET
Catalog Number 02.07.10.8652
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Batch review performed on 23-august-2024.Lot 2254377: (b)(4) items manufactured and released on 18-aug-2022.No anomalies found related to the problem.To date, 3 similar events have been reported on the same lot during the period of review.
 
Event or Problem Description
The anti-rotational insert of trial offset broke off and became stuck in the patient's tibia.The surgery and anesthesia were prolonged by 30 minutes, and eventually the piece was removed.The surgery was completed with no further need for the trial.
 
Additional Manufacturer Narrative
Visual inspection performed by r&d project manager.The performed analysis confirmed that the antirotational insert of the trial offset has been disassembled from the main body during trial removal from the bone.During extraction of the system consisting of extension stem, trial offset and trial keel assembly from the bone, the elastic clipping of the threaded insert of the trial offset is unable to withstand the blows and disengages from the offset body itself.

Brand Name
GMK-REVISION TRIAL OFFSET 5MM
Common Device Name
KNEE TRIAL OFFSET
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key20085912
Report Number3005180920-2024-00697
Device Sequence Number7764899
Product Code LXH
UDI-Device Identifier07630345713155
UDI-Public07630345713155
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number02.07.10.8652
Device Lot Number2254377
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/02/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/28/2024
Supplement Report FDA Received Date10/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age84 YR
Patient SexFemale
Patient Weight95 KG
Patient EthnicityNon Hispanic
Patient RaceWhite